UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/9196

タイトル: The Hodge rings of abelian varieties associated to certain subsets of finite fields
著者: Hazama, Fumio
発行日: 2007年3月20日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 14 (2007), No. 1, Page 99-111
抄録: We construct a family of abelian varieties of CM-type such that the Hodge conjecture holds true for infinitely many members of it as well as their self-products. An intimate connection between the distribution of stably nondegenerate abelian varieties in the family and the coefficients of a certain modular form is revealed.
URI: http://hdl.handle.net/2261/9196
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms140104.pdf140.33 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください